Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 2, NWS Blacksburg, VA

March 2, 2007Pittsylvania County, City of Danville, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 2, 2007, 4:06 AM EST for Pittsylvania County, City of Danville, Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 4:06 AM EST (09:06 UTC)
Expired
Mar 2, 2007, 4:35 AM EST
In force
29 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Danville, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 87 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:10 AM ESTTSTM WND DMGBlairs, VATREE DOWN ON MOUNTAIN VIEW ROAD NEAR HIGHWAY 29

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 653 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
653 m²/s²
0-3 km storm-relative helicity
941 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 020905
SVRRNK
VAC143-590-020945-
/O.NEW.KRNK.SV.W.0002.070302T0906Z-070302T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA
  SOUTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 445 AM EST

* AT 403 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WESTOVER HILLS...OR ABOUT
  NEAR DANVILLE CITY...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTOVER HILLS...
  BLAIRS...
  KEELING...
  JAVA...

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3665 7957 3655 7948 3656 7922 3698 7913

$$

JDS
2 follow-up statements
000 
WWUS51 KRNK 020924
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
423 AM EST FRI MAR 2 2007

VAC143-590-020945-
/O.CON.KRNK.SV.W.0002.000000T0000Z-070302T0945Z/
CITY OF DANVILLE VA-PITTSYLVANIA VA-
423 AM EST FRI MAR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR SOUTHERN PITTSYLVANIA AND CITY OF DANVILLE COUNTIES...

AT 420 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JAVA...OR ABOUT NEAR 
INGRAM...MOVING NORTHEAST AT 50 MPH. IT WILL BE MOVING OUT OF THE 
COUNTY AND WEAKENING IN THE NEXT FEW MINUTES HOWEVER.



LAT...LON 3665 7957 3655 7948 3656 7922 3698 7913

$$

SK
000 
WWUS51 KRNK 020935
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
435 AM EST FRI MAR 2 2007

VAC143-590-020945-
/O.CAN.KRNK.SV.W.0002.000000T0000Z-070302T0945Z/
CITY OF DANVILLE VA-PITTSYLVANIA VA-
435 AM EST FRI MAR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSYLVANIA AND CITY
OF DANVILLE COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE COUNTY AND 
HAS WEAKENED.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.

LAT...LON 3665 7957 3655 7948 3656 7922 3698 7913

$$

SK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 12:56 AM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 2, 12:56 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1256 AM EST FRI MAR 2 2007

.AVIATION /06Z-06Z/...

LOW PRESSURE OVER THE ERN OH VLY WITH OCCLUDED FRONT SOUTH ACROSS
THE SRN APPS WILL PROGRESS ACROSS OUR REGION EARLY THIS
MORNING...SHIFTING EAST OF DANVILLE/LYNCHBURG BY 12Z. WEDGE IS
BEGINNING TO WEAKEN...BUT WITH STILL A STRONG JET OVERHEAD...LOW
LEVEL WIND SHEAR WILL REMAIN UNTIL FRONTAL PASSAGE. CIGS AND VSBYS
WILL REMAIN LOW UNTIL FRONTAL PASSAGE...THEN IMPROVE QUICKLY TO
VFR AFT 12Z. EXPECT VFR FOR THE REMAINDER OF THE PERIOD AFT 12Z.

&&

.PREV DISCUSSION...
/ISSUED 1154 PM EST THU MAR 1 2007/

UPDATE...
UPDATING FCSTS AT MIDNIGHT TO REMOVE PREVIOUS HIGH WIND WARNING
AND WIND ADV FOR SW VA AND SE WV AND ADDING WIND ADVISORY TO NW NC
AND GRAYSON COUNTY FOR POST-FRONTAL WINDS LATE TNGT AND TMRW
MORNING.

PREV DISCUSSION...
/ISSUED 1002 PM EST THU MAR 1 2007/

UPDATE...
FCST UPDATE FOR MAINLY MINOR CHGS. ANY SIGNIFICANT CONVECTION
LOOKS LIKE IT WILL BE CONFINED TO THE PIEDMONT SECTIONS AS WARM
FRONT STRUGGLING TO MOVE NORTH.

PREV DISCUSSION...
/ISSUED 649 PM EST THU MAR 1 2007/

AVIATION /00Z-24Z/...

A VERY STRONG S-SW LOW LEVEL JET IN PLACE ACROSS THE AREA IN
ADVANCE OF AN APPROACHING COLD FRONT. THIS IS JUST ABOVE A
RELATIVELY WEAKER SE FLOW AT THE SURFACE. THE RESULT PRIOR TO THE
COLD FRONTAL PASSAGE LATER TONIGHT WILL BE INTENSE LOW LEVEL
SHEAR...ESPECIALLY IN AREA EAST OF THE MOUNTAINS WERE DECOUPLING
WILL BE MORE PREVALENT.

CEILINGS AND VISIBILITIES WILL CONTINUE TO TREND LOWER THROUGH
THE EVENING. IFR OR LOWER LEVELS ARE EXPECTED ALONG AND JUST EAST
OF THE CREST OF THE BLUE RIDGE WHERE STRONG UPSLOPE OF MOISTURE
WILL PROVIDE FOR ABUNDANT RAINFALL AND LOW CEILINGS.

TOWARDS AND AROUND MIDNIGHT...INSTABILITY JUST IN ADVANCE OF THE
FRONT MAY ALLOW FOR SOME ISOLATED TO SCATTERED THUNDERSTORMS...AND
THEIR ASSOCIATED DOWNDRAFTS MAY ALLOW FOR BRIEF VERY GUSTY SURFACE WINDS.

AFTER ABOUT 08 OR 09Z...THE FRONT SHOULD BE THROUGH MOST OF THE
REGION WITH SW-W WINDS WITH SURFACE GUSTS ACROSS THE REGION AND
CEILINGS INCREASING TO THE LOW END OF VFR.

BY MORNING...SKIES SHOULD BE CLEAR WITH W-NW WINDS CONTINUING ON
THE GUSTY SIDE. BY THE LATE AFTERNOON...WINDS WILL BEGIN TO WEAKEN
AND START BACKING.

PREV DISCUSSION...
/ISSUED 605 PM EST THU MAR 1 2007/

UPDATE...
UPGRADING TO HIGH WIND WARNING IN TAZEWELL COUNTY. REPORTS OF 60
MPH GUSTS AND TREES DOWN IN THE COUNTY. SHUD LAST SEVERAL MORE HOURS.

PREV DISCUSSION...
/ISSUED 237 PM EST THU MAR 1 2007/

SHORT TERM /TONIGHT/...
BEST Q-VECTOR AND ISENTROPIC FORCING LINES UP WITH THE COLD FRONTAL
PASSAGE BETWEEN 06-12Z TONIGHT. MODELS BRING TWO BANDS OF RAIN WITH
ISOLATED THUNDER ACROSS THE CWA TONIGHT AHEAD OF THE SHOWERS AND
STORMS WITH THE COLD FRONT. THIS PATTERN RESEMBLES A BLEND FROM
LOCAL HEAVY RAIN CLIMATOLOGY BETWEEN UPSLOPE PATTERNS AND STRONG
DYNAMICS. UPSLOPE LOW LEVEL WINDS WILL ENHANCE THE QPF THIS EVENING
SETTING UP MOIST ANTECEDENT SOIL CONDITIONS. THEN WITH A QUICK
PERIOD OF HEAVY RAIN WITH THE CONVECTION ALONG THE FRONT RAINFALL
RATES MAY BE ENOUGH FOR SMALL STREAM FLOODING. COLD GROUND
TEMPERATURES...SNOW MELT AND LITTLE VEGETATION WILL LEAD TO A LARGE
AMOUNT OF RAIN FROM THIS EVENT RUNNING OFF INTO THE RIVERS. OHRFC
ALREADY HAS SIGNIFICANT WITHIN RISES ON THE GREENBRIER RIVER ON
FRIDAY.

850 MB LOW LEVEL JET IS 65 KTS THROUGH THE TENNESSEE VALLEY AT 18Z
AND THE JET IS FORECAST TO MOVE EAST AHEAD OF THE LOW...REACHING THE
CWA BY 00Z TONIGHT AND PEAKING AT 75 KNOTS OUT OF THE SOUTH AT
06-09Z. THIS WILL MEAN ABUNDANT SHEAR IN THE AREA AND WILL MEAN ANY
WINDS BROUGHT DOWN TO THE SURFACE BY THUNDERSTORMS MAY BE SEVERE.
LOW LEVEL MOISTURE IS INCREASING RAPIDLY FROM THE SOUTH. SURFACE DEW
POINTS ARE IN THE 40S OVER MUCH OF THE CWA AND WILL CONTINUE TO RISE
OVERNIGHT. THE 75 KT WINDS WILL BE ADVECTING 1.0 TO 1.5 INCH PWINS
INTO THE AREA...YET ANOTHER FACTOR THAT SUPPORTS HEAVY RAIN. PWIN
FROM PROFILER AT BCB IS SHOOTING UP AND HAS ALREADY DOUBLED UP TO .8
INCHES SINCE 12Z THIS MORNING. THE CAPE IS NOT PARTICULARLY HIGH BUT
ENOUGH MOMENTUM TRANSFER TO SUPPORT THE THREAT OF DAMAGING WINDS.

TEMPERATURES EAST OF THE MOUNTAINS WILL ALSO BE STEADY OR SLOWLY
RISING OVERNIGHT. GRIDS WILL REFLECT NON DIURNAL TRENDS. WILL BE
ISSUING A FLOOD WATCH FOR THE ENTIRE CWA DUE TO THE AMOUNT OF LIFT
AND MOISTURE EXPECTED THROUGH 12Z.

LONG TERM /FRIDAY THROUGH THURSDAY/...
FROPA WILL BRING END TO PRECIP EARLY FRIDAY MORNING. COLD AIR LAGS
BEHIND THE COLD FRONT...WITH RETURN OF SUNSHINE ON FRIDAY
TEMPERATURES SHOULD REBOUND NICELY ESPECIALLY IN SOUTHSIDE. PLAYED
TEMPERATURES CLOSE TO MAV GUID. COLDER AIR WILL FILTER INTO THE AREA
OVER THE WEEKEND...AS UPPER TROUGH SETTLES OVER THE EAST. LOWERED
TEMPERATURES ON SUNDAY AND SUNDAY NIGHT. 85H TEMPS BY SUNDAY ARE
FCST NEAR M10 DEG C. UPPER FLOW FLATTENS AGAIN FOR EARLY NEXT
WEEK...TEMPS MODERATING. MODELS HAVE DIFFERENT OPINIONS ON NEXT
SHORTWAVE WHICH SWINGS THRU THE GREAT LAKE MONDAY NIGHT AND TUESDAY.
LEANED TOWRADS THE DRIER SOLUTION. FLOW BECOME SOUTHERLY AND WARM
AIR SHOULD PUSH BACK INTO THE REGION BY WEDNESDAY. FOLLOWED HPCGUIDE
WHICH WAS A ECMWF/CANADIAN AND GFS BLEND.

AVIATION /20Z-18Z/...
MVFR CEILINGS HAVE SPREAD NORTH ALONG THE EAST SLOPES OF THE BLUE
RIDGE THIS MORNING. THERE WILL BE LITTLE CHANGE AT ROA...LYH AND DAN
UNTIL THE RAIN ARRIVES LATER THIS AFTERNOON. ONCE THE RAIN ARRIVES
THE STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN RESULTING IN
GUSTS OF 25 TO 35 KTS. A LARGE AREA OF LIGHT TO MODERATE RAIN WILL
CONTINUE TO MOVE NORTHEAST OUT OF THE TENNESSEE VALLEY THIS
AFTERNOON. THIS WILL RESULT IN MVFR CONDITIONS AT BLF AND LWB. RAIN
WILL BE WIDESPREAD TONIGHT ACROSS THE FORECAST AREA WITH
THUNDERSTORMS ALSO LIKELY ALONG AND AHEAD OF THE COLD FRONT THAT
PASSES THROUGH THE AREA BETWEEN 06-12Z. CEILINGS WILL IMPROVE
RAPIDLY BEHIND THE FRONT...HOWEVER...WINDS WILL STILL BE GUSTY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR VAZ007-009>020-
     022>024-032>035-043>047-058-059.

     WIND ADVISORY UNTIL NOON EST TODAY FOR VAZ015.

NC...FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR NCZ001>006-018>020.

     WIND ADVISORY UNTIL NOON EST TODAY FOR NCZ001-018.

WV...FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR WVZ042>045.

&&

AVIATION...WP
Hazardous weather outlook, Mar 2, 1:52 AM EST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
152 AM EST FRI MAR 2 2007

NCZ002-VAZ007-009>014-016>020-022>024-035-WVZ042>045-030700-
ALLEGHANY NC-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
152 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT
TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NCZ001-018-VAZ015-030700-
ASHE-WATAUGA-GRAYSON-
152 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT
TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS.

A WIND ADVISORY IS IN EFFECT FOR POST-FRONTAL WINDS TONIGHT
GUSTING TO BETWEEN 45 AND 55 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NCZ003>006-019-020-VAZ032>034-043>047-058-059-030700-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
152 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL
VIRGINIA.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH 9AM. RAIN WILL BE HEAVY AT
TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Mar 2, 2:50 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
250 AM EST FRI MAR 2 2007

NCZ004-005-VAZ032>034-043>045-020845-
ROCKINGHAM NC-STOKES NC-PATRICK VA-FRANKLIN VA-PITTSYLVANIA VA-
HENRY VA-BEDFORD VA-CAMPBELL VA-
250 AM EST FRI MAR 2 2007

A LINE OF HEAVY SHOWERS WITH WINDS GUSTING AS HIGH AS 40 MPH WILL
MOVE ACROSS SOUTHSIDE VIRGINIA...INTO THE PIEDMONT OF NORTH CAROLINA
THROUGH 400 AM. LOCATIONS FROM SMITH MOUNTAIN LAKE...SOUTH TO
DANBURY WILL BE IMPACTED BY 315 AM. THE LINE WILL APPROACH DANVILLE
AND REIDSVILLE BY 400 AM. A CLOUD TO GROUND LIGHTNING STRIKE WILL
ALSO BE POSSIBLE WITH THIS LINE.

WP
Special weather statement, Mar 2, 3:42 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 AM EST FRI MAR 2 2007

NCZ005-006-VAZ044>046-058-059-020945-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-HALIFAX-
CHARLOTTE-
INCLUDING THE CITIES OF...EDEN...DANVILLE...LYNCHBURG...
APPOMATTOX...SOUTH BOSTON...KEYSVILLE
342 AM EST FRI MAR 2 2007

A LINE OF HEAVY SHOWERS AND ISOLATED THUNDERSTORMS WITH WINDS
GUSTING AS HIGH AS 40 MPH...WILL CONTINUE MOVING ACROSS SOUTHSIDE
VIRGINIA...AND THE NORTHWEST PIEDMONT OF NORTH CAROLINA THROUGH
500 AM. THE LINE OF SHOWERS AND THUNDERSTORMS WILL BE NEAR
INTELLIGENCE AND EDEN AT 345 AM... SPOUT SPRING AND GLADYS AT 350
AM...DRAPER AND BETHANY AT 355 AM...WENTWORTH AND SPRING MILLS AT
400 AM AND APPOMATTOX AND HARRISONS CROSSROADS AT 405 AM...

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 12:10 AM ESTWind AdvisoryRNKGrayson12 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.